MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CWS 400 CLOSED WOUND SUCTION KIT, PVC DRAIN, 12.5" (31.7CM) HOLE PATTERN, TROCAR

C.R. BARD, INC. (COVINGTON) -1018233 CWS 400 CLOSED WOUND SUCTION KIT, PVC DRAIN, 12.5" (31.7CM) HOLE PATTERN, TROCAR
Model Number 0043630
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connector of the evacuator was loose and it was unable to connect on the day of use.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was used for patient treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used y-connector and an unused round drain tubing visual inspection of the sample noted the y-connector and round drain tubing was connected to the in-house evacuator and squeezed to negative pressure with the (in-house) evacuator and placed in a reservoir of methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the solution was returned into the evacuator as intended with no disconnection from the drain tubing.No fitting issues observed.Photo sample was returned and could not be evaluated for the reported failure.The device history record review could not be performed without a lot number.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.

Brand Name
CWS 400 CLOSED WOUND SUCTION KIT, PVC DRAIN, 12.5" (31.7CM) HOLE PATTERN, TROCAR
Common Device Name
CLOSED WOUND SUCTION KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15002792
Report Number1018233-2022-05400
Device Sequence Number1737929
Product Code GCY
UDI-Device Identifier00801741049378
UDI-Public(01)00801741049378
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0043630
Device Catalogue Number0043630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer01/07/2023
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown